# SDR GTIA96NK182

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOG PAGE 05466.  COCKPIT EMERGENCY LIGHTS WILL NOT TEST WITH EMERGENCY LIGHT SWITCH.  CLENAED CONNECTORS ON BATTERY PACK.  SYSTEM OPS CHS GOOD.  (X)
